Holomorphic functions and vector bundles on coverings of projective varieties

Fedor Bogomolov, B de Oliveira

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)295-314
JournalAsian Journal of Mathematics
Volume9
Issue number3
StatePublished - 2005

Cite this

Holomorphic functions and vector bundles on coverings of projective varieties. / Bogomolov, Fedor; de Oliveira, B.

In: Asian Journal of Mathematics, Vol. 9, No. 3, 2005, p. 295-314.

Research output: Contribution to journalArticle

@article{9d15f995b0414c40b402457023b8f229,
title = "Holomorphic functions and vector bundles on coverings of projective varieties",
author = "Fedor Bogomolov and {de Oliveira}, B",
year = "2005",
language = "English (US)",
volume = "9",
pages = "295--314",
journal = "Asian Journal of Mathematics",
issn = "1093-6106",
publisher = "International Press of Boston, Inc.",
number = "3",

}

TY - JOUR

T1 - Holomorphic functions and vector bundles on coverings of projective varieties

AU - Bogomolov, Fedor

AU - de Oliveira, B

PY - 2005

Y1 - 2005

M3 - Article

VL - 9

SP - 295

EP - 314

JO - Asian Journal of Mathematics

JF - Asian Journal of Mathematics

SN - 1093-6106

IS - 3

ER -